TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
hoongirl Offline
Member
Not a n00b
**
 
hoongirl's Avatar
 
Name: Annie
Age: 28
Gender: Female
Location: Canada

Posts: 60
Join Date: March 14th 2010

withdrawls from anti deppresants. - May 11th 2010, 12:45 AM

Hi guys. My psychiatrist just took me off my anti deppresants (effexor) which I have been on for a few years. I was on the minimum dose, so he had to take me off it completely since there was no lower dose.
My doctor told me there would be some side effects, but didnt go into it.
He wasnt very helpful....
So right now im feeling very weird. I dont know exactly how to describe it, but it feels normal one second, then I have this weird feeling inside me.
It really sucks...
How much longer do you think I'll experience this? is there anything I can do to avoid it, or make it easier on myself???
   
  (#2 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Re: withdrawls from anti deppresants. - May 11th 2010, 01:37 AM

Generally, when I had this it lasted a maximum of 3-4 days, depending on how high a dose I was coming off. Effexor is horrible stuff to come off, I went home for a couple of weeks over christmas and forgot to take mine with me and it really is nasty stuff. I'm guessing you might be experiencing the "brain shivers", or feeling as though electric shocks are being passed through you? if so, these are normal withdrawal effects from effexor. However, if you become worried about these I would suggest seeing your doctor to discuss it. If you have any pills left you could try cutting them in half to minimise your dose as you're coming off them? My heart goes out to you as I've had effexor withdrawals 3 times and I hate them. If you need some support whilst coming off it, feel free to pm me
Ella x
   
1 user(s) liked this post or found it helpful.
  (#3 (permalink)) Old
hoongirl Offline
Member
Not a n00b
**
 
hoongirl's Avatar
 
Name: Annie
Age: 28
Gender: Female
Location: Canada

Posts: 60
Join Date: March 14th 2010

Re: withdrawls from anti deppresants. - May 11th 2010, 02:00 AM

thank u so much
   
Closed Thread

Bookmarks

Tags
anti, deppresants, withdrawls

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.